# SDR ASAA2025061159246

- Difficulty date: June 11, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 42,008 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR BETWEEN STA 500H+12 TO 500L. RIGHT TRANSITION PANEL HAS OUT OF LIMITS CORROSION. GROUNDED - YES. REMOVED CORR. FROM FWD CARGO FLOOR TRANS PNL AT STA.500H+12 TO 500L ORIG THICKNESS .040 I.A.W. B737-900 SRM 53-30-53, MAT LOSSED .010. REMAINING THICKNESS .030 FOUND TO BE OUT OF LIMITS I.A.W B737-900 SRM 53-00-53 TOOL #T8224U DUE DATE 28/MAR/26. REMOVED AND REPLACED WITH NEW TRANS PNL AND SPLICE I.A.W. B737-900 SRM 53-00-53. LOCATED, DRILLED, COUNTERSINKED AND DEBURRED NEW TRANS PNL AND SPLICE I.A.W B737-900 SRM 51-40-05 ALODINED I.A.W B737-900 SRM 51-21-41. PRIMED I.A.W B737-900 SRM 51-21-72.
